Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 90, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Nov 10, 2008, 7:29 PM CST for Collin County, Denton County, Tarrant County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2008, 7:29 PM CST (01:29 UTC)
- Expired
- Nov 10, 2008, 10:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Denton County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 7:39 PM CST | FLASH FLOOD | Fort Worth, TX | REPORTS OF CARS STRANDED ON BRYANT IRVIN ROAD SOUTH OF I-20. |
| Nov 10, 8:49 PM CST | FLASH FLOOD | Fort Worth, TX | WATER 1 FOOT DEEP ON I-30 NEAR RIDGEMAR MALL |
| Nov 10, 9:11 PM CST | FLASH FLOOD | River Oaks, TX | GARAGES AND PORCHES FLOODED |
| Nov 10, 9:22 PM CST | FLASH FLOOD | Westworth, TX | SWIFT WATER RESCUE REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 110129
FFWFWD
TXC085-121-439-110430-
/O.NEW.KFWD.FF.W.0090.081111T0129Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CST MON NOV 10 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS
SOUTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS
TARRANT COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1030 PM CST
* AT 730 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF CELINA TO 3 MILES SOUTHWEST OF BENBROOK...MOVING
SOUTHEAST AT 20 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1030
PM CST.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...HURST...GRAPEVINE...THE COLONY...FRISCO...EDGECLIFF...
BEDFORD AND EULESS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.
LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
3291 9703 3284 9706 3255 9741 3256 9754
3294 9754 3300 9746 3299 9739 3305 9739
3340 9683
$$3 follow-up statements
000
WGUS74 KFWD 110238
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CST MON NOV 10 2008
TXC085-121-439-110430-
/O.CON.KFWD.FF.W.0090.000000T0000Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COLLIN TX-TARRANT TX-
838 PM CST MON NOV 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
TARRANT...NORTHWESTERN COLLIN AND SOUTHERN DENTON COUNTIES...
AT 835 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 17 MILES
EAST OF PROSPER TO 5 MILES EAST OF EDGECLIFF...MOVING EAST AT 30
MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1030 PM CST. NEW
CONVECTION IS MOVING INTO NORTHWEST TARRANT COUNTY...SO BE
ESPECIALLY CAUTIOUS IN THAT AREA.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
3291 9703 3284 9706 3255 9741 3256 9754
3294 9754 3300 9746 3299 9739 3305 9739
3340 9683
$$
77/TLD000
WGUS74 KFWD 110335
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CST MON NOV 10 2008
TXC085-121-439-110430-
/O.CON.KFWD.FF.W.0090.000000T0000Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COLLIN TX-TARRANT TX-
935 PM CST MON NOV 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
TARRANT...NORTHWESTERN COLLIN AND SOUTHERN DENTON COUNTIES...
AT 926 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 17 MILES
EAST OF FRISCO TO 20 MILES SOUTH OF EDGECLIFF...MOVING SOUTHEAST AT
35 MPH. THE STRONGEST ACTIVITY HAS MOVED INTO THE SOUTHEAST
PORTIONS OF TARRANT AND COLLIN COUNTIES...BUT RESIDUAL RAINFALL WILL
CONTINUE TO MAKE FLOODING A THREAT OVER ALL THREE COUNTIES. RADAR
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1
TO 2 INCHES WILL BE POSSIBLE THROUGH 1030 PM CST.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD...ESPECIALLY AT NIGHT. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER
RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
3291 9703 3284 9706 3255 9741 3256 9754
3294 9754 3300 9746 3299 9739 3305 9739
3340 9683
$$
77/TLD000
WGUS74 KFWD 110424
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CST MON NOV 10 2008
TXC085-121-439-110431-
/O.EXP.KFWD.FF.W.0090.000000T0000Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COLLIN TX-TARRANT TX-
1024 PM CST MON NOV 10 2008
...THE FLASH FLOOD WARNING FOR TARRANT...NORTHWESTERN COLLIN AND
SOUTHERN DENTON COUNTIES WILL EXPIRE AT 1030 PM CST...
THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED
AREA...ENDING THE THREAT FOR HEAVY RAINFALL...THEREFORE THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
3291 9703 3284 9706 3255 9741 3256 9754
3294 9754 3300 9746 3299 9739 3305 9739
3340 9683
$$
77/TLDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 10, 5:38 PM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Nov 10, 5:38 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CST MON NOV 10 2008 .AVIATION... WARM FRONT NOW STRETCHES FROM NEAR WICHITA FALLS...TO JUST WEST OF DFW...TO WEST OF LUFKIN. STORMS ARE WEAKENING AS THEY MOVE EAST OF THIS BOUNDARY. TSRA WILL EVENTUALLY REACH DFW AND DAL AS THE ENTIRE LINE AREA OF CONVECTION SHIFTS SLOWLY EAST. WILL SHOW PREVAILING TSRA UNTIL 04Z AND THEN RA FOR A FEW HOURS THEREAFTER. LACK OF A FRONTAL PASSAGE...A STRONG LLJ...AND LEFTOVER LOW LEVEL MOISTURE WILL CONTRIBUTE TO IFR CIGS AND BR FOR A FEW HOURS TOMORROW MORNING. DAL AND ACT WILL SEE ANOTHER ROUND OF CONVECTION BETWEEN 10 AND 16Z TOMORROW AS THE COLD FRONT FINALLY MOVES THROUGH. WINDS AT ALL SITES WILL BECOME NORTHWEST BETWEEN 20-23Z TOMORROW EVENING. SH/13 && .PREV DISCUSSION... /ISSUED 327 PM CST MON NOV 10 2008/ COMPLEX FORECAST SITUATION HEADED INTO THIS EVENING AND TONIGHT WITH WARM FRONT DRAPED ACROSS THE SOUTHWEST HALF OF THE CWA THIS EVENING AND STRONG UPPER LOW MOVING THROUGH THE SOUTHERN PLAINS. LATEST SURFACE ANALYSIS SUGGESTS THAT EFFECTIVE WARM FRONT LIES NEAR THE SURFACE LOW IN THE TEXAS PANHANDLE TO WICHITA FALLS TO HILLSBORO TO NEAR BEAUMONT ON THE TEXAS COAST. 18Z NAM HAS A GOOD HANDLE ON THE INSTABILITY ACROSS THE CWA...ALTHOUGH IT IS A LITTLE FAR EAST WITH THE WARM FRONT. W/V IMAGERY SHOWS TRAILING S/W MOVING INTO FAR WEST TEXAS ATTM...AND THIS WILL MOVE INTO CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS HELPING SUSTAIN SYNOPTIC LIFT ACROSS THE AREA. LATEST RUNS OF THE GFS/NAM INDICATE THAT UPPER JET MAX WILL ALSO IMPINGE ON THE AREA THIS EVENING INCREASING THE DIVERGENT FLOW ALOFT. ONGOING ACTIVITY SHOULD CONTINUE INTO THE EVENING AND BECOME INCREASINGLY ELEVATED AS STORMS MOVE EAST OF THE WARM FRONT PARTICULARLY ACROSS THE NORTHERN COUNTIES. HAIL WOULD BE PRIMARY THREAT IN THESE AREA. FARTHER SOUTH...SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE IN COVERAGE AS UPPER LIFT INCREASES THIS EVENING. AREAS PRIMARILY SOUTH AND WEST OF A BRECKENRIDGE TO ATHENS LINE WILL HAVE THE GREATEST DAMAGING WIND AND TORNADO THREAT INTO THE NIGHTTIME HOURS. SURFACE BASED INSTABILITY OF 500-750J/KG COMBINED WITH STRONG LOW LEVEL SHEAR WILL CONTINUE TO SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. IN ADDITION...WITH PWS IN EXCESS OF 1.5 INCHES...SOME OVERNIGHT HEAVY RAINFALL WILL ALSO BE POSSIBLE IN AREAS WHERE TRAINING OCCURS. ACTIVITY WILL LINGER AROUND...PRIMARILY ACROSS THE EASTERN HALF OF THE CWA ON TUESDAY AND INTO TUESDAY NIGHT. HAVE ALSO RETAINED SOME LOW POPS INTO WEDNESDAY AS LINGERING TROF WILL BE SLOW TO MOVE OUT OF SOUTHERN TEXAS. BEYOND MIDWEEK...HAVE KEPT THE FORECAST DRY. A FRONT WILL MOVE THROUGH THE AREA BY THE WEEKEND WITH MUCH COOLER TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 78 55 73 53 / 80 30 20 20 10 WACO, TX 63 81 55 78 54 / 80 60 30 20 10 PARIS, TX 52 69 51 68 47 / 90 50 20 20 10 DENTON, TX 57 78 52 70 51 / 80 30 20 20 10 MCKINNEY, TX 57 76 54 70 47 / 90 40 20 20 10 DALLAS, TX 60 78 55 73 53 / 80 40 20 20 10 TERRELL, TX 60 77 57 74 51 / 90 50 30 20 10 CORSICANA, TX 62 76 57 73 51 / 90 70 40 20 10 TEMPLE, TX 63 80 57 78 53 / 80 70 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 13/58
Hazardous weather outlook, Nov 10, 2:25 PM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 225 PM CST MON NOV 10 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 225 PM CST MON NOV 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS TO 60 MPH ARE POSSIBLE SOUTHWEST OF A BOWIE...TO FORT WORTH...TO PALESTINE LINE THROUGH MID-EVENING. STRONG UPPER LEVEL ENERGY AND A SLOW...NORTH- MOVING WARM FRONT WILL BE THE MAIN COMPONENTS FOR THE SEVERE WEATHER THREAT ACROSS THIS AREA... WITH STORM ROTATION AND LOCALIZED TORNADIC POTENTIAL THE GREATEST IN THE IMMEDIATE VICINITY OF THE WARM FRONT. NORTH OF THE WARM FRONT CLOSER TO THE RED RIVER VALLEY...LARGE HAIL AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS...AS THE LOW-LEVEL AIRMASS REMAINS COOL AND STABLE. A STORM COMPLEX WILL LIKELY EVOLVE BY MID-EVENING ACROSS NORTH TEXAS... WITH A LOCALIZED HEAVY RAIN AND FLOOD THREAT...NAMELY ACROSS THE NORTHEAST HALF OF NORTH TEXAS OVERNIGHT...AS THE MAIN UPPER LEVEL DISTURBANCE MOVES THROUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THUNDERSTORMS AND THEIR ASSOCIATED THREAT OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS TUESDAY...WITH A LOCALIZED SEVERE WEATHER THREAT REMAINING ACROSS FAR SOUTHEAST PORTIONS OF NORTH TEXAS WHERE MOIST AND UNSTABLE AIR WILL REMAIN. THE PRIMARY THREATS FROM STORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS... THOUGH AN ISOLATED TORNADO CANT BE RULED DURING THE AFTERNOON HOURS SOUTHEAST OF A TEMPLE TO ATHENS LINE. OTHERWISE...AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE TUESDAY EVENING ACROSS EASTERN SECTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 20 THROUGH MIDNIGHT. 05/
In the hours before
Local storm report, Nov 10, 5:59 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CST MON NOV 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD 12 S MINERAL WELLS 32.65N 98.08W
11/10/2008 PALO PINTO TX AMATEUR RADIO
LOW WATER CROSSINGS FLOODED NEAR INTERSECTION OF I-20
AND HWY 281Special weather statement, Nov 10, 6:32 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CST MON NOV 10 2008
TXZ117-118-131-133-110130-
PARKER TX-TARRANT TX-JOHNSON TX-HOOD TX-
632 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
HOOD COUNTY
NORTHWESTERN JOHNSON COUNTY
EASTERN PARKER COUNTY
WESTERN TARRANT COUNTY
AT 632 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE MOUNTAIN TO 4
MILES WEST OF GRANBURY...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN...PEA SIZE HAIL...AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3300 9757 3299 9714 3255 9739 3236 9757
3232 9762 3232 9789 3239 9801
TIME...MOT...LOC 0032Z 277DEG 11KT 3287 9745 3244 9786Local storm report, Nov 10, 6:43 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CST MON NOV 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 SSE LIPAN 32.49N 98.03W
11/10/2008 HOOD TX TRAINED SPOTTER
LARGE TREE LIMBS DOWNSpecial weather statement, Nov 10, 7:09 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CST MON NOV 10 2008
TXZ130-141-110145-
ERATH TX-COMANCHE TX-
709 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COMANCHE COUNTY
ERATH COUNTY
AT 709 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF STEPHENVILLE...MOVING NORTHEAST
AT 25 MPH. IN ADDITION...ANOTHER STRONG STORM WAS LOCATED SOUTH OF
GORMAN IN NORTHERN COMANCHE COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE HUCKABAY AND MORGAN MILL.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3230 9846 3242 9838 3252 9807 3250 9805
3249 9805 3248 9804 3226 9795 3194 9875
3213 9883
TIME...MOT...LOC 0109Z 238DEG 21KT 3235 9819
82/JLDSpecial weather statement, Nov 10, 7:10 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST MON NOV 10 2008
TXZ118-110145-
TARRANT TX-
710 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
TARRANT COUNTY
AT 710 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST
AT 30 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3299 9710 3270 9703 3255 9751 3256 9754
3262 9755 3263 9754 3264 9755 3284 9754
3299 9711
TIME...MOT...LOC 0110Z 241DEG 25KT 3266 9750Special weather statement, Nov 10, 7:11 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CST MON NOV 10 2008
TXZ104-110145-
COLLIN TX-
711 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
AT 711 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF FRISCO...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA...FAIRVIEW...
FRISCO...LOWRY CROSSING...MCKINNEY...PRINCETON AND PROSPER.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3338 9637 3335 9637 3334 9635 3320 9630
3309 9684 3323 9684 3324 9683 3339 9683
3341 9638
TIME...MOT...LOC 0111Z 251DEG 21KT 3323 9678The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:32 PM CST | Special Weather Statement | FWD | Hood, Tarrant | 58 min |
| Nov 10, 6:44 PM CST | Areal Flood Advisory | FWD | Tarrant | 2 hr |
| Nov 10, 6:49 PM CST | Areal Flood Advisory | FWD | Comanche, Erath | 116 min |
| Nov 10, 7:09 PM CST | Special Weather Statement | FWD | Erath | 36 min |
| Nov 10, 7:10 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Nov 10, 7:11 PM CST | Special Weather Statement | FWD | Collin | 34 min |
| Nov 10, 7:30 PM CST | Severe Thunderstorm Warning | FWD | Erath | 45 min |
| Nov 10, 7:37 PM CST | Special Weather Statement | FWD | Tarrant | 23 min |
| Nov 10, 7:38 PM CST | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| Nov 10, 8:08 PM CST | Special Weather Statement | FWD | Dallas | 67 min |
| Nov 10, 8:23 PM CST | Special Weather Statement | FWD | Hood | 37 min |
| Nov 10, 8:41 PM CST | Flash Flood Warning | FWD | Hood, Parker | 2 hr |
| Nov 10, 8:57 PM CST | Special Weather Statement | FWD | Tarrant | 33 min |
| Nov 10, 8:59 PM CST | Flash Flood Warning | FWD | Collin, Dallas, Tarrant | 3 hr |
| Nov 10, 9:10 PM CST | Special Weather Statement | FWD | Collin | 35 min |
| Nov 10, 9:28 PM CST | Special Weather Statement | FWD | Hunt | 32 min |
| Nov 10, 10:25 PM CST | River Flood Warning | FWD | Dallas | 11 hr |
| Nov 10, 11:04 PM CST | Special Weather Statement | FWD | Kaufman, Rockwall | 26 min |
| Nov 10, 11:59 PM CST | Areal Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Nov 11, 2:05 AM CST | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Nov 11, 2:28 AM CST | Special Weather Statement | FWD | Parker | 32 min |
| Nov 11, 3:03 AM CST | Areal Flood Warning | FWD | Dallas | 3 hr |
| Nov 11, 3:10 AM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Nov 11, 3:18 AM CST | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Nov 11, 3:35 AM CST | Special Weather Statement | FWD | Tarrant | 25 min |
| Nov 11, 3:40 AM CST | Special Weather Statement | FWD | Collin | 35 min |
| Nov 11, 3:48 AM CST | Special Weather Statement | FWD | Erath | 27 min |
| Nov 11, 3:56 AM CST | Special Weather Statement | FWD | Dallas | 34 min |
| Nov 11, 4:06 AM CST | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Nov 11, 4:44 AM CST | Special Weather Statement | FWD | Hood, Somervell | 31 min |
| Nov 11, 5:02 AM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Nov 11, 5:09 AM CST | Special Weather Statement | FWD | Johnson | 36 min |
| Nov 11, 5:37 AM CST | Special Weather Statement | FWD | Coryell, Lampasas | 23 min |
| Nov 11, 6:01 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 59 min |
| Nov 11, 6:44 AM CST | Severe Thunderstorm Warning | FWD | McLennan | 61 min |
| Nov 11, 7:32 AM CST | Special Weather Statement | FWD | Falls | 28 min |
| Nov 11, 9:29 AM CST | River Flood Warning | FWD | Dallas | 25 hr |
| Nov 11, 5:45 PM CST | Special Weather Statement | FWD | Milam | 30 min |
| Nov 11, 5:55 PM CST | Special Weather Statement | FWD | Milam | 35 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.